1887
banner image
/docserver/fulltext/jmapaq_54_6.pdf
Volume 54, Issue 6 Front cover image - large version

Volume 54, Issue 6, June 2013

Show / Hide descriptions
FEATURED ARTICLE
  • Separation of variables in an asymmetric cyclidic coordinate system
Display: 20 | 50 | 100 items per page
1 2 | Next >
This is a required field
Please enter a valid email address
This feature is disabled while Scitation upgrades its access control system.
This feature is disabled while Scitation upgrades its access control system.
38d913362403a4a254fa758cb6527ba5 journal.issuezxybnytfddd
Scitation: Journal of Mathematical Physics - Volume 54, Issue 6
http://aip.metastore.ingenta.com/content/aip/journal/jmp/54/6
BROWSE_VIEW_TOC